# SDR AALA20170124012

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 2,249 hours, 841 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY SMOKE DETECTOR WARNING INDICATION. STOPPED AFTER 5 SECONDS AND NO SMOKE WAS EVIDENT. ACCOMPLISHED SMOKE DETECTION TEST IAW AMM 26-17-00. NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
